Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Perturbación singular")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2334

  • Page / 94

Selection :

  • and

Singular perturbation methods for ordinary differential equationsO'MALLEY, Robert E.Applied mathematical sciences. 1991, Vol 89, issn 0066-5452, 231 p.Serial Issue

Comments on stabilization of a class of singularly perturbed bilinear systemsLI, T.-H. S; YORK-YIH SUN.International Journal of Control. 1988, Vol 48, Num 3, pp 1357-1358, issn 0020-7179Article

Simplifying hypotheses in computer-aided modelling : a singular perturbation approachWEISS, M; PREISIG, H. A.Computers & chemical engineering. 1997, Vol 21, pp S721-S726, issn 0098-1354, SUPConference Paper

Solution formelle Gevrey d'une équation singulièrement perturbée = Gevrey formal solution of a singularly perturbed equationCANALIS-DURAND, M.Asymptotic analysis. 1994, Vol 8, Num 2, pp 185-216, issn 0921-7134Article

Singular perturbations for deterministic control problemsBENSOUSSAN, A.Lecture notes in control and information sciences. 1987, Vol 90, pp 59-170, issn 0170-8643Article

Singular perturbations in optimal control problemsBENSOUSSAN, A; PENG, S. G.Automatique-productique informatique industrielle. 1986, Vol 20, Num 4, pp 359-381, issn 0296-1598Article

A hyperbolic singular perturbation of Burger's equationESHAM, B. J.Mathematical methods in the applied sciences. 1990, Vol 12, Num 1, pp 77-90, issn 0170-4214, 14 p.Article

Local minimisers and singular perturbationsKOHN, R. V; STERNBERG, P.Proceedings of the Royal Society of Edinburgh. Section A. Mathematics. 1989, Vol 111, Num 1-2, pp 69-84, issn 0308-2105Article

The gradient theory of phase transitions for systems with two potential wellsFONSECA, I; TARTAR, L.Proceedings of the Royal Society of Edinburgh. Section A. Mathematics. 1989, Vol 111, Num 1-2, pp 89-102, issn 0308-2105Article

Stable manifolds in the method of averagingSCHECTER, S.Transactions of the American Mathematical Society. 1988, Vol 308, Num 1, pp 159-176, issn 0002-9947Article

Analytical expression for low-dimensional resonance islands in a 4-dimensional symplectic mapGOTO, Shin-Itiro.Progress of theoretical physics. 2006, Vol 115, Num 2, pp 251-258, issn 0033-068X, 8 p.Article

Melnikov's method at a saddle-node and the dynamics of the forced Josephson junctionSCHECTER, S.SIAM journal on mathematical analysis. 1987, Vol 18, Num 6, pp 1699-1715, issn 0036-1410Article

Colored noise in dynamical systemsKŁOSEK-DYGAS, M. M; MATKOWSKY, B. J; SCHUSS, Z et al.SIAM journal on applied mathematics (Print). 1988, Vol 48, Num 2, pp 425-441, issn 0036-1399Article

Adaptive control with discontinuous σ-factor and saturation for improved robustnessLIU HSU; COSTA, R. R.International Journal of Control. 1987, Vol 45, Num 3, pp 843-859, issn 0020-7179Article

Singular perturbation of Markov chainsDELEBECQUE, F; MURON, O; QUADRAT, J. P et al.Lecture notes in control and information sciences. 1987, Vol 90, pp 263-287, issn 0170-8643Article

Singular perturbations of piecewise monotonic maps of the intervalBOYARSKY, A.Journal of statistical physics. 1987, Vol 48, Num 3-4, pp 561-569, issn 0022-4715Article

Almost global convergence in singular perturbations of strongly monotone systemsLIMING WANG; SONTAG, Eduardo D.Lecture notes in control and information sciences. 2006, pp 415-422, issn 0170-8643, isbn 3-540-34771-2, 1Vol, 8 p.Conference Paper

On linearization of nonlinear singularly perturbed systemsKHORASANI, K.IEEE transactions on automatic control. 1987, Vol 32, Num 3, pp 256-260, issn 0018-9286Article

Asymptotic analysis of the waiting-time distribution for a large closed processor-sharing systemMORRISON, J.A.SIAM journal on applied mathematics (Print). 1986, Vol 46, Num I, pp 140-170, issn 0036-1399Article

Singular hopf bifurcation to relaxation oscillationsBAER, S. M; ERNEUX, T.SIAM journal on applied mathematics (Print). 1986, Vol 46, Num 5, pp 721-739, issn 0036-1399Article

Regularization and convergence for singular perturbationsNEIDHARDT, H; ZAGREBNOV, V. A.Communications in mathematical physics. 1992, Vol 149, Num 3, pp 573-586, issn 0010-3616Article

Ramification des solutions des équations d'une coque sphérique dans les conditions d'une perturbation singulièreLARCHENKO, V. V.Prikladnaâ mehanika i tehničeskaâ fizika. 1987, Num 4, pp 170-177, issn 0869-5032Article

Etude générale d'un type de problèmes raides et de perturbation singulière = General study of a kind of singular stiff problemsCAILLERIE, D.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1996, Vol 323, Num 7, pp 835-840, issn 0764-4442Article

How much integral action can a control system tolerate?MUSTAFA, D.Linear algebra and its applications. 1994, Vol 205-06, pp 965-970, issn 0024-3795Article

Nonconvex variational problems with anisotropic perturbationsOWEN, N. C; STERNBERG, P.Nonlinear analysis. 1991, Vol 16, Num 7-8, pp 705-719, issn 0362-546X, 15 p.Article

  • Page / 94